MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA VAPOR 2000; ANESTHESIA UNIT VAPORIZERS

DRÄGERWERK AG & CO. KGAA VAPOR 2000; ANESTHESIA UNIT VAPORIZERS
Model Number M35054
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Oversedation (1990); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the user had the concern that the appropriate gas was not being delivered, removed the vaporizer and gave additional medication to the patient.No patient consequence have finally occurred from the event.
 
Additional Manufacturer Narrative
The involved devices were not returned to dräger despite repeatedly requested.A reliable conclusion in regard to the exact root cause was thus not possible.During the on-site inspection, a stiff handwheel was found, which would have been detected during the required inspection before use (according to the ifu).It cannot be excluded that the perceived low output was related to an issue with the patient gas monitoring.Monitoring of anesthetic agent concentration is required, refer to standards iso 8835-4 and iec 60601-2-13.With a monitor - fulfilling international standard iso 21647 - user will be permanent informed about agent concentration at y-piece and will be alarmed audibly and visibly, if set alarm limits have been exceeded.The user has room to react accordingly and can initiate countermeasures timely, if measured agent concentration at patient will not meet desired one.Additionally, the anesthetist monitors multiple patient parameters and vital signs as basis for his diagnosis for the patient status.
 
Event or Problem Description

Brand Name
VAPOR 2000
Common Device Name
ANESTHESIA UNIT VAPORIZERS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20556562
Report Number9611500-2024-00474
Device Sequence Number18391479
Product Code CAD
UDI-Device Identifier04048675228059
UDI-Public(01)04048675228059(11)240117(93)M35054-43
Combination Product (Y/N)N
PMA/510(K) Number
K971923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM35054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown